# SDR JJBA20210614020

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 42,706 hours, 27,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: TRA7220
- Condition: Damaged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: B

## Discrepancy

LAV SMOKE EICAS MESSAGE IN FLIGHT. FOUND LAV SMOKE DETECTOR CONTROL PANEL TO BE SMELLING BURNT. R&R LAV SMOKE DETECTOR CONTROL PANEL. OPS CHECK GOOD. (PN TRA72-20)
